IMECH-IR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
一般无界区域中带有阻尼的三维可压缩欧拉方程 期刊论文
数学年刊A辑(中文版), 2019, 卷号: 40, 期号: 04, 页码: 427-442
Authors:  杨佳琦;  袁萌
View  |  Adobe PDF(1071Kb)  |  Favorite  |  View/Download:16/2  |  Submit date:2020/01/08
欧拉方程  阻尼  无界区域  
Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 9, 页码: 5290-5317
Authors:  Wang Z(王展);  Yang JQ(杨佳琦)
Favorite  |  View/Download:38/0  |  Submit date:2019/10/14
Ferrofluids  Local well-posedness  Axisymmetric  
Remarks on global well-posedness of mild solutions to the three-dimensional Boussinesq equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 478, 期号: 2, 页码: 1020-1026
Authors:  Yang JQ(杨佳琦)
View  |  Adobe PDF(266Kb)  |  Favorite  |  View/Download:80/1  |  Submit date:2019/09/09
Boussinesq equations  Global well-posedness  Mild solutions  
On the energy equality for solutions to Newtonian and non-Newtonian fluids 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 185, 页码: 388-402
Authors:  da Veiga HB;  Yang JQ(杨佳琦)
Favorite  |  View/Download:13/0  |  Submit date:2019/11/27
Energy equality  Newtonian and non-Newtonian fluids  
Regularity criteria for 3D shear thinning fluids via two velocity components 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 77, 期号: 10, 页码: 2854-2858
Authors:  Yang JQ(杨佳琦)
View  |  Adobe PDF(259Kb)  |  Favorite  |  View/Download:23/3  |  Submit date:2019/06/10
Shear thinning fluids  Regularity criteria  Two velocity components  
Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components 期刊论文
ADVANCES IN NONLINEAR ANALYSIS, 2019, 卷号: 9, 期号: 1, 页码: 633-643
Authors:  da Veiga HB;  Yang JQ(杨佳琦)
View  |  Adobe PDF(421Kb)  |  Favorite  |  View/Download:11/1  |  Submit date:2019/09/09
Navier-Stokes equations  Slip boundary conditions  No flat boundaries  Two components regularity criterium